MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 46MM GROUP B; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 46MM GROUP B; HIP COMPONENT
Model Number DSPCGB46
Medical Device Problem Codes Loss of Osseointegration (2408); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent right thr on (b)(6) 2020.Revised on (b)(6) 2020 due to loosening.Revised with lineage femoral head and another manufacturer's acetabular shell and liner.The surgeon believes he possibly did not seat the cup enough during primary surgery which may have caused it to move.(b)(6).
 
Additional Manufacturer Narrative
Update adverse event codes (addition of code 2616).

Brand Name
DYNASTY PC SHELL 46MM GROUP B
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11131365
Report Number3010536692-2021-00007
Device Sequence Number3335371
Product Code LZO
UDI-Device IdentifierM684DSPCGB461
UDI-PublicM684DSPCGB461
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGB46
Device Catalogue NumberDSPCGB46
Device Lot Number1843810
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/15/2020
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date01/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;